Repositorio de producción científica de la Universidad de Sevilla

Controllability of some coupled parabolic systems by one control force

 

Advanced Search
 
Opened Access Controllability of some coupled parabolic systems by one control force
Cites

Show item statistics
Icon
Export to
Author: González Burgos, Manuel
Pérez García, Rosario
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2005-01-15
Published in: Comptes Rendus Mathématique, 340 (2), 125-130.
Document type: Article
Abstract: In this Note we present a new approach which allows one to prove new controllability results for some coupled parabolic systems considered in a bounded domain Ω of IRN when one controls by a unique distributed control. We analyze, as a model example, the null controllability of a linear phase field system. First, one controls the system by two controls. Then, one eliminates the introduced fictitious control. Global Carleman estimates and the parabolic regularity are used. Dans cette Note, on présente une nouvelle approche qui permet de prouver de nouveaux résultats de contrôlabilité pour quelques systèmes paraboliques couplés considerés dans un domaine borné Ω de RN et contrôlés par un seul contrôle distribué. On analyse, comme exemple modèle, la contrôlabilité nulle d'un système linéaire de champ de phases. D'abord, on contrôle le système par deux contrôles. Ensuite, on élimine le contrôle artificiel introduit. Des estimations globales de Carleman et la régularité parabolique sont employées.
Cite: González Burgos, M. y Pérez García, R. (2005). Controllability of some coupled parabolic systems by one control force. Comptes Rendus Mathématique, 340 (2), 125-130.
Size: 260.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/47912

DOI: 10.1016/j.crma.2004.11.025

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)